# SDR CALA0100424

- Difficulty date: April 26, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- Aircraft time: 46,469 hours, 24,046 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Out Of Adj
- Location: L1 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT CLOSE.  ADJUSTED L1 DOOR GUIDE ARM.  OPS CHECK OK.
